# SDR IPXA2014111784864

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE L1 DOOR FELL OFF AS DOOR WAS OPENED.  OVERHEAD TRIM ON DOOR STUCK AS DOOR WAS OPENING AND MADE A LOUD NOISE AS SIGN FELL OFF.  SECURED THE EXIT SIGN. OPS CHECKED OK IAW MM 33-00-33-50.
